MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926708300
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of severe lad (left anterior descending artery) disease and recent chest pain.Procedure: left heart catheterization and percutaneous transluminal angioplasty with stent.The emerge balloon could not load onto the wire.A new emerge used without difficulty.No known harm to patient.Manufacturer response for catheters, transluminal coronary angioplasty, percutaneous, nc emerge (per site reporter).Will obtain.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key18020183
Report Number18020183
Device Sequence Number20467666
Product Code LOX
UDI-Device Identifier08714729846260
UDI-Public(01)08714729846260(17)250731(10)32128700
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/18/2023
Report Date (Section F) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493926708300
Device Lot Number32128700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/27/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/27/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight86 KG
Date Report Sent to FDA10/18/2023